# SDR AT9900707

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIRSTAIR NR 3 WAS CORRODED.  REMOVED AND REPLACED STEP IAW DC9 SRM 51-10-3, 53-01, 53-30-1.
